# SDR U2RA3142

- Difficulty date: May 10, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 68,425 hours, 23,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Condition: Corroded
- Location: Mlg Ww
- Part time: 68,425 hours, 23,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 980 TO FS 970 TOP SURFACE OF THE RIGHT MAIN LANDING GEAR WELL HAS POPPED RIVETS/BULGING AT ATTACH ANGLE, IDENTIFIED AS LEVEL 2 CORROSION.
